T Nation

High E2 Symptoms?

So as I posted in another thread, my E2 came back high (65) after my first 8 weeks at 160mg/week. Didn’t have much symptoms but defy and I agreed to lower me to 140mg/week and 0.1mg to 0.2mg Anastrozole weekly. I know it’ll take time for my dose change to reduce E2 symptoms but a few new things that have popped up in just the past week that I wanted to see if they’re indicative of high e2:

  • Sweating a lot at night. And it stinks. Not like BO. Strange smell and I’m soaked
  • Weak erections. I can get them but they’re weak and come and go during sex
  • Huge pimples. Cyst like on my face and head
  • Loss of muscle. I went through some great comp changes in the beginning but the past 3 weeks I look flat and soft with no diet or training changes

It’s the last one that’s the most mind-boggling to me. I suppose I need to hold tight at my new regimen for a bit and see what happens over time, not overnight